# SDR USAA2014102000008

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 46,205 hours, 17,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14L SEAT MOUNTED EMER EXIT LIGHT LENS MISSING.  INSTALLED 14L SEAT MOUNTED EMER EXIT LIGHT LENS.
